Author
Castillejos, J
Evington, S
Tikuisis, A
White, S
Winter, W
Journal title
Inventiones Mathematicae
Issue
1
Volume
224
Last updated
2022-07-08T09:30:07.91+01:00
Page
245-290
Abstract
We compute the nuclear dimension of separable, simple, unital, nuclear,
Z-stable C*-algebras. This makes classification accessible from Z-stability and
in particular brings large classes of C*-algebras associated to free and
minimal actions of amenable groups on finite dimensional spaces within the
scope of the Elliott classification programme.
Symplectic ID
1149924
Favourite
On
Publication type
Journal Article
Publication date
22 Dec 2020
Please contact us for feedback and comments about this page. Created on 16 Dec 2020 - 11:53.